losing my erection

Discussion in 'The Healthy Penis' started by bigguy4u, Sep 22, 2009.

  1. bigguy4u

    bigguy4u Active Member

    Joined:
    May 7, 2007
    Messages:
    401
    Albums:
    3
    Likes Received:
    113
    Gender:
    Male
    Location:
    Stockton (CA, US)
    Ok, guys so last night I had my first MM in 8 years! Well about half way through while I was topping this guy I lost me erecrtion and there was no going back no matter how much I tried. Its really bothering me. At first I was nervous and feeling doubtful of the whole situation but once we got started, I was really enjoying it and the guy was a good looking guy too so that wasn't the problem. Could I have been putting to much thought into the situation? Only other possibility could be the Phentermine I started about a month ago??


    What could be some other reasons for this embarassing problem??

    BTW I'm 25
     
  2. D_Jared Padalicki

    D_Jared Padalicki Account Disabled

    Joined:
    Mar 8, 2008
    Messages:
    8,104
    Likes Received:
    33
    Maybe stress for the first interaction like that with a guy. Sometimes you are stressed without noticing it at all. try it again and if it happens again, go for advice at the doctor.
     
  3. Stingy

    Verified Gold Member

    Joined:
    Sep 18, 2008
    Messages:
    474
    Albums:
    1
    Likes Received:
    5
    Gender:
    Male
    Location:
    BE
    Verified:
    Photo
    Like PJ says, possibly the stress. Don't think too much about it otherwise you'll probably loose your erection again. Try another time...

    If it becomes a persistant problem, go and see the doctor - who knows, your medication might be the cause also...
     
  4. cravincock

    Verified Gold Member

    Joined:
    May 30, 2008
    Messages:
    333
    Albums:
    1
    Likes Received:
    46
    Gender:
    Male
    Verified:
    Photo
    did u end up bottoming or did u stop all together
     
  5. D_William Henry Hairyson

    Joined:
    Nov 12, 2008
    Messages:
    790
    Likes Received:
    1
    if anything...the Phentermine should have given you a harder erection, lol as it may cause high blood pressure and increase heart rate.

    so the cause was probably psychological...
     
  6. bigguy4u

    bigguy4u Active Member

    Joined:
    May 7, 2007
    Messages:
    401
    Albums:
    3
    Likes Received:
    113
    Gender:
    Male
    Location:
    Stockton (CA, US)
    No, we jerked eachother off instead
     
Draft saved Draft deleted